Extensions in varieties of groups and algebras

J. Knopfmacher The University, Manchester

TBD mathscidoc:1701.331294

Acta Mathematica, 115, (1), 17-50, 1965.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:07 uploaded by actaadmin ] [ 192 downloads ] [ 0 comments ] [ Cited by 12 ]
@inproceedings{j.1965extensions,
  title={Extensions in varieties of groups and algebras},
  author={J. Knopfmacher},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203207648542003},
  booktitle={Acta Mathematica},
  volume={115},
  number={1},
  pages={17-50},
  year={1965},
}
J. Knopfmacher. Extensions in varieties of groups and algebras. 1965. Vol. 115. In Acta Mathematica. pp.17-50. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203207648542003.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved